Pravachol and Joint Pain

Final Thoughts

For people taking Pravachol, joint pain is possible. Make sure to talk with your healthcare provider or pharmacist if you have concerns about Pravachol and joint pain. Also, keep in mind that it is impossible for your healthcare provider to know whether you will have a side effect with a medicine that you have never taken before. Therefore, if you notice any joint pain while taking Pravachol, talk to your healthcare provider. If the pain continues after the first couple of months, your healthcare provider may recommend adjusting the Pravachol dosage or switching to another cholesterol medication.
 
Alternative Therapies for Pain Management

Pravachol Medication

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2014 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.